| Model Number |
500001002506 |
| Medical Device Problem Code |
Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ es tower, the system had a medical device correction issue.The customer stated that this malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn: (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn: (b)(6) was performed from the date of manufacture, 24-jun-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the station had medical device correction issue.A technical support specialist (tss) addressed issues mms-25-5334 and mms-25-5335 by following knowledge article "fa mms 25-5334 & 25-5335 delayed and missing patient and/or order information & observer tool".Transferred the required files and installed the bd inbound observer tool through task scheduler to monitor and remediate the inbound message processing issue.Confirmed the installation completed successfully and notified the customer through email that the remediation had been completed.The issue was resolved, and the case was closed.The system functioned as intended after the technical support specialist troubleshot the device.